Discussions By Condition: Sexual conditions

Embarrasing problem...worried, please help.

Posted In: Sexual conditions 2 Replies
  • Posted By: carmen22
  • December 2, 2007
  • 08:52 PM

Hi, im 18, and have been sexually active for around 6 months with a long term boyfriend. But I am worried, as recently after and during sex i have been bleeding. I am wondering if this may be due to some form of vaginal dryness. (sorry if people think this is graphic) I have no problem getting 'wet' however, usually during foreplay, my boyfriend brings me to orgasm, and following this, when he is ready for sex, the entrance to my vagina is no longer 'wet.' Im wondering if this is the cause of the light bleeding during and after sex?
Other than that....any ideas what it could be? I dont think it could be an STI, as this is the only man i have ever been with, and we have always used protection. If its relavent, before i went on the pill, I had very heavy, very long (ten day), often painful periods.
Please help me.
Thanks

Reply Flag this Discussion

2 Replies:

  • well first of you you should go out and buy some lube and that will help with the dryness if thats indeed the problem but usually when you bleed from your vagina, the blood is usually coming from your cervix. when did you start taking the birth control pill cause there are hormones in the pill which usually causes one to spot anywhere from 3-12 months
    rachel125 112 Replies
    • December 20, 2007
    • 04:18 PM
    • 0
    Flag this Response
  • thats very common for alot of people use KY jelly (theres nothing wrong) but you shouldn't have sex for a while to "rest up"
    Anonymous 42789 Replies
    • December 20, 2007
    • 04:45 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.